# SDR AALA202309273990

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 76,073 hours, 35,705 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW: DURING CLIMB AIR ENGINE 1 BLEED ABNORMAL PRRESSURE ECAM MESSAGE. FLIGHT CREW ACCOMPISHED QRH BUT RESET WAS UNSUCESSFUL. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE #1 ENGINE PRESSURE REGULATING VALVE TOP SENSE LINE LOOSE AND TIGHTENED IT PER AMM 36-11-52.
